# SDR ABXA9500251

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: 39146771
- Condition: Cracked
- Location: Sta. 955
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, LONGERON 30 SPLICE WAS FOUND CRACKED AT STA. 955.  REPLACED SPLICE IAW DC-9 SRM 53-02-147.
